# SDR JJBA20240328096

- Difficulty date: March 8, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N16183
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500914
- Aircraft time: 41,383 hours, 28,295 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 77-80
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS SUSPECTED (9X) ON LH SKIN AROUND FASTENERS BTW FR 77-80 BTW STR 3L-9L. AFTER NDT INSPECTION (9X) CRACKS CONFIRMED ON LH SKIN BTW FR 77-80 AND STR 3L-9L. LH SKIN BTW FR 77-80 AND BTW STR 3L-9L CRACKS REMOVED BY CUT-OUT. LH SKIN, CRACKS (X9) AROUND FASTENERS REPAIRED
